MathSciNet Relay Station
MathSciNet bibliographic data
MR866025 (88d:22028a) 22E65 (17B65)
Leslie, J. On the Lie subgroups of infinite-dimensional Lie groups. Bull. Amer. Math. Soc. (N.S.) 16 (1987), no. 1, 105–108.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement